The three space problem for locally bounded F-spaces
Compositio Mathematica, Tome 37 (1978) no. 3, p. 243-276
@article{CM_1978__37_3_243_0,
     author = {Kalton, N. J.},
     title = {The three space problem for locally bounded $F$-spaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {37},
     number = {3},
     year = {1978},
     pages = {243-276},
     zbl = {0395.46003},
     mrnumber = {511744},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__37_3_243_0}
}
Kalton, N. J. The three space problem for locally bounded $F$-spaces. Compositio Mathematica, Tome 37 (1978) no. 3, pp. 243-276. http://www.numdam.org/item/CM_1978__37_3_243_0/

[1] T. Aoki: Locally bounded linear topological spaces. Proc. Imp. Acad. Tokyo 18 (1942) No. 10. | MR 14182 | Zbl 0060.26503

[2] A. Beck: A convexity condition in Banach spaces and the strong law of large numbers. Proc. Amer. Math. Soc. 13 (1962) 329-334. | MR 133857 | Zbl 0108.31401

[3] S. Dierolf: Über Vererbbarkeitseigenschaften in topologischen Vektorräumen, Dissertation, Munich 1974.

[4] P. Enflo, J. Lindenstrauss and G. Pisier: On the 'three space problem'. Math. Scand. 36 (1975) 199-210. | MR 383047 | Zbl 0314.46015

[5] D.P. Giesy: On a convexity condition in normed linear spaces. Trans. Amer. Math. Soc. 125 (1966) 114-146. | MR 205031 | Zbl 0183.13204

[6] N.J. Kalton: Orlicz sequence spaces without local convexity (to appear). | MR 433194 | Zbl 0345.46013

[7] N.J. Kalton and N.T. Peck: Quotients of Lp(0, 1) for 0 ≤ p < 1 (to appear). | Zbl 0393.46007

[8] N.J. Kalton and J.H. Shapiro: Bases and basic sequences in F-spaces. Studia Math., 61 (1976) 47-61. | MR 420201 | Zbl 0334.46008

[9] M. Ribe: l1 as a quotient space over an uncomplemented line (to appear).

[10] S. Rolewicz: On certain classes of linear metric spaces. Bull. Acad. Polon. Sci. 5 (1957) 471-473. | MR 88682 | Zbl 0079.12602

[11] S. Rolewicz: Some remarks on the spaces N(L) and N(l). Studia Math. 18 (1959) 1-9. | MR 103413 | Zbl 0085.32301

[12] W.J. Stiles: Some properties of lp, 0 < p < 1. Studia Math. 42 (1972) 109-119. | MR 308726 | Zbl 0208.14502

[13] P. Turpin: Convexités dans les espaces vectoriels topologiques generaux, Diss. Math. No. 131, 1976. | MR 423044 | Zbl 0331.46001